![]() |
Volumn , Issue , 1997, Pages 3800-3805
|
On the Kleinman iteration for periodic nonstabilizable systems
|
Author keywords
Linear sistems; Numerical methods; Optimal control
|
Indexed keywords
LYAPUNOV FUNCTIONS;
NUMERICAL METHODS;
RICCATI EQUATIONS;
KLEINMAN ITERATIONS;
LINEAR SISTEMS;
LYAPUNOV EQUATION;
MATRIX FUNCTIONS;
MINIMALITY;
NON NEGATIVES;
OPTIMAL CONTROLS;
PERIODIC RICCATI EQUATION;
ITERATIVE METHODS;
|
EID: 84983109539
PISSN: None
EISSN: None
Source Type: Conference Proceeding
DOI: 10.23919/ecc.1997.7082709 Document Type: Conference Paper |
Times cited : (1)
|
References (7)
|